A generalisation of a theorem of M. Picard with regard to integrals of the first kind of total differentials

Arthur Berry Cambridge, Engl.

TBD mathscidoc:1701.33413

Acta Mathematica, 27, (1), 157-162, 1903.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:12 uploaded by actaadmin ] [ 48 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{arthur1903a,
  title={A generalisation of a theorem of M. Picard with regard to integrals of the first kind of total differentials},
  author={Arthur Berry},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203012731760122},
  booktitle={Acta Mathematica},
  volume={27},
  number={1},
  pages={157-162},
  year={1903},
}
Arthur Berry. A generalisation of a theorem of M. Picard with regard to integrals of the first kind of total differentials. 1903. Vol. 27. In Acta Mathematica. pp.157-162. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203012731760122.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved